Alert archive / Wyoming / High Wind Warnings in 2016
High Wind Warning 23, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Nov 13, 2016, 1:22 PM MST for Fremont County, Hot Springs County, Park County, Wyoming. It took effect at Nov 13, 2016, 8:00 PM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2016, 1:22 PM MST (20:22 UTC)
- In effect from
- Nov 13, 2016, 8:00 PM MST
- Expired
- Nov 14, 2016, 1:02 PM MST
- In force
- 17 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Park County, WY
The radar
The Riverton/Lander radar (KRIW), 84 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2281 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
773 WWUS75 KRIW 132022 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 122 PM MST SUN NOV 13 2016 ...HIGH WINDS POSSIBLE ACROSS THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TONIGHT AND MONDAY... .A STRENGTHENING WESTERLY FLOW WILL BECOME ESTABLISHED OVER THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TONIGHT AND MONDAY AS A BELT OF STRONG WESTERLY WINDS SHIFTS SOUTH OVER WYOMING. WYZ003-140900- /O.UPG.KRIW.HW.A.0016.161114T0300Z-161115T0000Z/ /O.NEW.KRIW.HW.W.0023.161114T0300Z-161115T0000Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 122 PM MST SUN NOV 13 2016 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WEST WINDS WILL INCREASE BY 8 PM THIS EVENING AND CONTINUE THROUGH 6 PM MONDAY EVENING. * WINDS...SUSTAINED WINDS OF 40 MPH WITH GUSTS OF 60 MPH. * IMPACTS...DRIVING MAY BECOME HAZARDOUS ALONG AREA HIGHWAYS INCLUDING HIGHWAY 121... ESPECIALLY 1 TO 2 MILES SOUTH OF CODY... AS WELL AS THE VICINITY OF CLARK... 30 MILES NORTH OF CODY WHERE DANGEROUS CROSS WINDS MAY OCCUR. HIGHWAY 292 JUST WEST OF CLARK COULD BE ESPECIALLY BE HARD HIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ002-140900- /O.UPG.KRIW.HW.A.0016.161114T0300Z-161115T0000Z/ /O.NEW.KRIW.HW.W.0023.161114T0300Z-161115T0000Z/ ABSAROKA MOUNTAINS- 122 PM MST SUN NOV 13 2016 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WEST WINDS WILL INCREASE BY 8 PM THIS EVENING AND CONTINUE THROUGH 6 PM MONDAY EVENING. * WINDS...SUSTAINED WINDS OF 50 MPH WITH GUSTS OF 75 MPH. * IMPACTS...DRIVING MAY BECOME HAZARDOUS ALONG AREA HIGHWAYS INCLUDING HIGHWAY 296 OVER DEAD INDIAN PASS WHERE DANGEROUS CROSS WINDS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
257 WWUS75 KRIW 140058 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 558 PM MST SUN NOV 13 2016 ...HIGH WINDS LIKELY ACROSS THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TONIGHT AND MONDAY... .A STRENGTHENING WESTERLY FLOW WILL BECOME ESTABLISHED OVER THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TONIGHT AND MONDAY AS A BELT OF STRONG WESTERLY WINDS SHIFTS SOUTH OVER WYOMING. WYZ003-141000- /O.CON.KRIW.HW.W.0023.161114T0300Z-161115T0000Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 558 PM MST SUN NOV 13 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 65 MPH WILL OCCUR ACROSS PORTIONS OF THE CODY FOOTHILLS. * IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR LIGHT AND HIGH PROFILE VEHICLES ALONG HIGHWAY 120 ESPECIALLY NEAR CLARK...AND JUST SOUTH OF CODY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO SECURE OR BRING INDOORS ANY LOOSE ITEMS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ002-141000- /O.CON.KRIW.HW.W.0023.161114T0300Z-161115T0000Z/ ABSAROKA MOUNTAINS- 558 PM MST SUN NOV 13 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...SUSTAINED WESTERLY WINDS OF 40 TO 50 MPH...WITH A FEW GUSTS TO 75 MPH...WILL OCCUR ACROSS PORTIONS OF THE ABSAROKA MOUNTAINS. * IMPACTS...DRIVING WILL BE HAZARDOUS ALONG AREA HIGHWAYS INCLUDING HIGHWAY 296 OVER DEAD INDIAN PASS WHERE DANGEROUS CROSS WINDS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. && $$ TEAM RIVERTON/21
975 WWUS75 KRIW 140853 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 153 AM MST MON NOV 14 2016 ...HIGH WINDS LIKELY ACROSS THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TODAY... .A STRENGTHENING WESTERLY FLOW WILL BECOME ESTABLISHED OVER THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS EARLY THIS MORNING WITH HIGH WINDS CONTINUING FOR THE REST OF TODAY AS A BELT OF STRONG WESTERLY WINDS SHIFTS SOUTH OVER WYOMING. WYZ003-142200- /O.CON.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 153 AM MST MON NOV 14 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WINDS...SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 65 MPH WILL OCCUR ACROSS PORTIONS OF THE CODY FOOTHILLS. * IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR LIGHT AND HIGH PROFILE VEHICLES ALONG HIGHWAY 120 ESPECIALLY NEAR CLARK...AND JUST SOUTH OF CODY WHERE DANGEROUS CROSS WINDS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO SECURE OR BRING INDOORS ANY LOOSE ITEMS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ002-142200- /O.CON.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/ ABSAROKA MOUNTAINS- 153 AM MST MON NOV 14 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WINDS...SUSTAINED WESTERLY WINDS OF 40 TO 50 MPH...WITH A FEW GUSTS TO 75 MPH...WILL OCCUR ACROSS PORTIONS OF THE ABSAROKA MOUNTAINS. * IMPACTS...DRIVING WILL BE HAZARDOUS ALONG AREA HIGHWAYS INCLUDING HIGHWAY 296 OVER DEAD INDIAN PASS WHERE DANGEROUS CROSS WINDS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. && $$ TEAM RIVERTON
026 WWUS75 KRIW 141828 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1128 AM MST MON NOV 14 2016 ...HIGH WINDS LIKELY ACROSS THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TODAY... .A STRENGTHENING WESTERLY FLOW WILL BECOME ESTABLISHED OVER THE CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TODAY WITH OCCASIONAL HIGH WINDS CONTINUING AS A BELT OF STRONG WESTERLY WINDS SHIFTS SLOWLY TO THE SOUTH. WYZ003-150000- /O.CON.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 1128 AM MST MON NOV 14 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WINDS...SUSTAINED WEST WINDS OF 20 TO 40 MPH...WITH GUSTS UP TO 65 MPH WILL OCCUR ACROSS PORTIONS OF THE CODY FOOTHILLS. * IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR LIGHT AND HIGH PROFILE VEHICLES ALONG HIGHWAY 120 ESPECIALLY NEAR CLARK...AND JUST SOUTH OF CODY WHERE DANGEROUS CROSS WINDS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO SECURE OR BRING INDOORS ANY LOOSE ITEMS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ002-150000- /O.CON.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/ ABSAROKA MOUNTAINS- 1128 AM MST MON NOV 14 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WINDS...SUSTAINED WESTERLY WINDS OF 30 TO 50 MPH...WITH A FEW GUSTS TO 75 MPH...WILL OCCUR ACROSS PORTIONS OF THE ABSAROKA MOUNTAINS. * IMPACTS...DRIVING WILL BE HAZARDOUS ALONG AREA HIGHWAYS INCLUDING HIGHWAY 296 OVER DEAD INDIAN PASS WHERE DANGEROUS CROSS WINDS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. && $$
100 WWUS75 KRIW 142002 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 102 PM MST MON NOV 14 2016 ...WINDS DECREASING ACROSS PORTIONS OF NORTHERN WYOMING THIS AFTERNOON... .CONDITIONS THAT BROUGHT STRONG WIND GUSTS TO PORTIONS OF NORTHERN WYOMING EARLIER TODAY ARE WEAKENING THIS AFTERNOON. WHILE THERE COULD BE AN ISOLATED STRONG WIND GUST HERE OR THERE...THE GENERAL TREND WILL BE FOR DECREASING WIND SPEEDS THE REST OF THE AFTERNOON. WYZ002-003-142115- /O.CAN.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/ ABSAROKA MOUNTAINS-CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 102 PM MST MON NOV 14 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. CONDITIONS THAT BROUGHT STRONG WIND GUSTS TO PORTIONS OF NORTHERN WYOMING EARLIER TODAY ARE WEAKENING THIS AFTERNOON. THERE COULD STILL BE ISOLATED STRONG WIND GUSTS NEAR CLARK THIS AFTERNOON...HOWEVER THE GENERAL TREND WILL BE FOR DECREASING WIND SPEEDS THROUGH THE REST OF THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 13, 10:21 AM MST, 3 hours 1 minute earlier.
Area forecast discussion, Nov 13, 10:21 AM MST, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Riverton WY 1021 AM MST Sun Nov 13 2016 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT A vort max tracking east across southern Canada is sweeping a weak shortwave and asct weak cool front through the area attm as nw winds pick up in some areas such as the Wind River Basin. Once this shortwave exits the area, the winds will continue today as the westerly steering flow tightens after the trouphpa. In fact, even though we still have a few more warm days to look forward to, the days of the combined elements of clear skies, well above normal temperatures, and light winds could very well be over for the season for many areas. Elevated west to southwest winds will be the rule across many areas through the first half of this week. Another trough will brush across the area later today with its share of high and mid clouds. The gradient tightens yet again behind this trough by Monday as a fast progressive flow becomes established. As for the potential for high winds anywhere on Sunday night and Monday, the Cody Foothills and adjacent Absaroka Mountains stand the best potential. Todays late day shortwave will also drive a weak cool front through the area this evening, creating a critical layer over the Clark area with north winds over west winds as a mtn top inversion becomes established. Then all the other elements come together there Monday, namely right exit region of h3 jet max, good 10 to 15C h7 temp gradient from YNP to Clark for decent gap flow, 40 mph WNW h7 wind, and 20knot westerly incoming wind and 40 knot outgoing winds on cross section there. Will issue a high wind watch valid from 03z Monday to 00z Tue for those two zones. Too much of northerly component to get exited about high winds along the east slope of the Wind Rivers right now. We should see run of the mill brisk gradient winds from KRKS to KCPR with unimpressive MOS guidance wind speeds and lesser h7 winds that far south. The next weak cool frontal passage will diminish the winds below high wind criteria Cody Foothills/Absarokas by Monday eve. Tuesday, brisk west southwest winds will continue, especially southern wind corridor/ lee side of Continental DVD. By Monday and Tuesday, high temperature records could be shattered as the aforementioned winds ahead of the next upstream deepening trough along the Pacific Coast draws in warmer air. As a side note, spotty precip can be expected in the nw mtns with each passing aforementioned shortwave passing through early this week. .LONG TERM...Wednesday through Sunday Synopsis...A cold front will spread snow into the west on Wednesday while mild and windy conditions prevail ahead of the cold front across the southeast half of Wyoming. The cold front will drop south across central Wyoming Wednesday night with areas of snow and much colder weather across the area through Thursday. Snow will decrease from west to east Thursday night - Friday morning. A ridge of high pressure will bring warmer and drier weather next weekend. Discussion...ECMWF and GFS in good overall agreement moving moving Pacific trough onto west coast Tuesday night and across the Rockies Wednesday night and Thursday. The most recent trends show negatively tilted trough with main vort lobe moving across the four corners area Thursday morning, surface lee cyclogenesis over eastern Colorado - or an overall southward placement of features. Cold front will bring increasing snow showers across the west through the day Wednesday with the heaviest snowfall expected Wednesday night when large-scale ascent from the Great Basin across western Wyoming could bring snowfall rates over an inch an hour. Lee cyclogenesis over eastern Colorado will pull northerly flow down across central Wyoming Wednesday night with more widespread snow developing on Thursday. First guess at snowfall would be generally advisory amounts across the west (3-6" valleys, 5-10" mountains) Wednesday night and Thursday morning with 1-3" of wet snow across the central basins on Thursday. ECMWF remains faster than GFS in building upper ridge into area Friday, drying things out west to east Thursday night. Forecast takes the middle of the road here with some snow lingering over eastern zones through Friday morning. .AVIATION.../18Z ISSUANCE/ VFR conditions are expected at all terminals through the period. The main concern will be breezy to windy westerly wind across the typical wind corridors...as well as along the foothills on the lee side of mountain ranges. The strongest winds will develop over the Absaroka and adjacent Cody Foothills tonight. Otherwise, expect variable mid-high level cloudiness. .FIRE WEATHER... West to southwest winds are expected to continue to increase along and near the east slopes of the mountains east of the Continental Divide and across the south into southern Fremont and Natrona counties today. A weak cold front will move south into the north and east bringing some cooling later today. The lower air mass will be stable with inversions over the valleys and basins. In areas with light wind smoke dispersal will be poor to locally fair. The best chance for smoke dispersal above poor will be in the foothills to mid slope areas and across the south with increased wind providing better mixing and low end good smoke dispersal in Park...Sweetwater...southern Fremont and Natrona counties. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Watch from 8 PM MST this evening through Monday afternoon for WYZ002-003. && SHORT TERM...Lipson LONG TERM...AEM AVIATION...LaVoie FIRE WEATHER...Lipson
Hazardous weather outlook, Nov 13, 3:17 AM MST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 317 AM MST SUN NOV 13 2016 WYZ001>020-022>030-141100- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 317 AM MST SUN NOV 13 2016 ...HIGH WIND WATCH TONIGHT AND MONDAY FOR THE CODY FOOTHILLS AND ADJACENT ABSAROKA MOUNTAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT HIGH WINDS MAY OCCUR ACROSS THE CODY FOOTHILLS AND ADJACENT ABSAROKA MOUNTAINS TONIGHT. PLEASE SEE THE LATEST HIGH WIND WATCH FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...HIGH WINDS MAY OCCUR ACROSS THE CODY FOOTHILLS AND ADJACENT ABSAROKA MOUNTAINS. TUESDAY...WINDY AREAS COMBINED WITH WARM AND DRY CONDITIONS WILL RESULT IN ELEVATED FIRE DANGER ACROSS PORTIONS OF SOUTHERN AND CENTRAL WYOMING. WEDNESDAY AND THURSDAY...A STRONG COLD FRONT WILL BRING INCREASING SNOW AND WIND TO THE WEST WEDNESDAY; SNOW MAY BE HEAVY AT TIMES WEDNESDAY NIGHT INTO THURSDAY MORNING. WARM AND WINDY CONDITIONS WILL PRECEDE THE COLD FRONT ACROSS SOUTH AND CENTRAL WYOMING WEDNESDAY. A COLD FRONT WILL BRING GUSTY NORTH WIND AND AREAS OF SNOW ACROSS CENTRAL WYOMING LATE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND GUSTS OF 40 MPH OR GREATER. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 2:19 AM MST | High Wind Watch | RIW | Fremont, Hot Springs, Park | 11 hr |
Nearby
High Wind Warnings in Wyoming, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.